# SDR HALA9900158

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 103 - NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH WITH GEAR UP POSITION.  LOCK DOWN OK.  LIGHT GOES OUT WITH GEAR DOWN.  REPLACED NOSE GEAR SENSOR AND CONDUIT.  REPLACED PROXIMITY SWITCH BOX.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK OK.  (X)
